# SDR IPXA2015052489394

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 44,242 hours, 13,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS 1, RT OTBD OUTER MOST FLOOR PANEL HAS A .5" DIA PUNCTURE IN UPPER FACE SHEET.  FABRICATED NEW FLOOR PANEL IAW EO-B767-5320-9693-H.
